# SDR MASA200601213

- Difficulty date: April 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 20,753 hours, 15,807 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6711 PHX.  GLD FAIL STATUS.  MX RESET SYSTEM.
